# SDR CA140804002

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS INTENTIONALLY SHUTDOWN IN FLIGHT,  THE CREW NOTICED THAT THE ITT WAS RISING AND EXCEEDED THE TRANSIENT LIMIT OF 865C FOR APPROXIMATELY 2 MINUTES, 1 OF WHICH WAS AT OR ABOVE THE STARTING LIMIT OF 1090C FOR APPROXIMATELY 1 MINUTE.  ADDITIONAL OBSERVATIONS INCLUDED THAT A FUEL FLOW OF 238 LB/HR WERE INDICATED EVEN THOUGH THE FUEL CONDITION LEVER WAS REPORTED AS BEING IN THE CUTOFF POSITION.  ENGINE WILL BE REMOVED AND SENT FOR REPAIR IN AN APPROVED O/H FACILITY.
